Q. My genital redness exists still after medication. Please help.

Answered by
Dr. Shreyansh Talesra
and medically reviewed by Dr. Nithila A
Published on Jun 16, 2019

Hello doctor,

I am 25 years old male. My problem is redness of the genitals. It has been two months now. It first started from my penis head with four or five red bumps like spots. Then I consulted a dermatologist. He gave me Candid-B cream to apply and some anti-fungal tablets. But I mistakenly use liquid Dettol in water to wash my penis, and it spread badly to my scrotum area. Whole red no itching and no pain just a little red nerves beneath.

I have used creams like Onabet, Dermiford k5 prescribed by doctors. And have done 25 days course of Itraconazole 200 mg two times per day. And that with Onabet cream and glycerin lotion. The last cream I used was Betnovate gm, which damaged my penis and gave me a burning sensation on scrotum and foreskin. Now I am applying no cream, only keeping ice pack, and I consulted another doctor. He said after seeing pictures that there is no fungus just irritant contact dermatitis. Please help.

#

Hello,

Welcome to icliniq.com.

According to the history given by you, it could be irritant contact dermatitis followed by application of dettol. Since you have used most of the creams and few of it containing steroids, your skin has got thinned, and that is why you could see red colored vessels. It is advisable that you should not apply any cream which contains steroids it could worsen your lesions. Apply coconut oil before taking a bath, no soap on the affected area during bath.

Please share pictures of it so that we could start with the treatment. You might need to take oral steroids to improve your condition, but no topical cream. You can take tablet Levocetirizine 5 mg at night time for five days. This is to reduce the itching or burning part but not going to cure it. It is advisable to consult a dermatologist.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Do white spots and stains on genitals indicate lichen planus?

Query: Hello doctor, Is this lichen planus? I also have white spots and stains on my genitals and inside my mouth. I have attached pictures for your reference. I had alopecia areata in the past.  Read Full »

My baby has developed redness around the perianal area due to usage of diapers. Please help.

Query: Hello doctor,My baby has developed redness around the perianal area. We have been traveling for the last two days, and hence, the usage of the diaper was more. My husband has developed a fungal infection, and he is on antifungal. He avoids touching the baby. Please help.  Read Full »

Please suggest medicine for inner thigh infection.

Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.